Alert archive / Florida / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 41, NWS Miami, FL

June 6, 2010Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 6, 2010, 7:05 PM EDT for Palm Beach County, Florida. It was in force for 25 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2010, 7:05 PM EDT (23:05 UTC)
Expired
Jun 6, 2010, 7:30 PM EDT
In force
25 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 126 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 7:10 PM EDTHAIL 0.88West Palm Beach, FLA THUNDERSTORM WAS PRODUCING DIME SIZED HAIL IN WEST PALM BEACH JUST WEST OF INTERSTATE 95.
Jun 6, 7:16 PM EDTTSTM WND GST 58West Palm Beach, FLA THUNDERSTORM PRODUCED A WIND GUST OF 58 MPH AT WEST PALM BEACH INTERNATIONAL AIRPORT.
Jun 6, 7:38 PM EDTTSTM WND DMGLake Worth, FLA POWER OUTAGE DUE TO A THUNDERSTORM WAS REPORTED IN THE LAKE WORTH AND WELLINGTON AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 11.1 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2010-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1599 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2010-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1599 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
1034 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

310 
WUUS52 KMFL 062305
SVRMFL
FLC099-062330-
/O.NEW.KMFL.SV.W.0041.100606T2305Z-100606T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
705 PM EDT SUN JUN 6 2010

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL PALM BEACH COUNTY IN SOUTH FLORIDA.

* UNTIL 730 PM EDT

* AT 703 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR WEST PALM BEACH...AND MOVING SOUTH AT 5 MPH.

* THE STORM WILL AFFECT...
  WEST PALM BEACH...
  PALM BEACH...
  HAVERHILL...
  GOLDEN LAKES...
  AND SURROUNDING COMMUNITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO 
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

&&

LAT...LON 2674 8003 2662 8003 2658 8003 2658 8017
      2678 8016 2677 8005 2677 8003 2675 8003
TIME...MOT...LOC 2305Z 004DEG 6KT 2671 8008

$$

BAXTER
2 follow-up statements
424 
WWUS52 KMFL 062322
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
722 PM EDT SUN JUN 6 2010

FLC099-062330-
/O.CON.KMFL.SV.W.0041.000000T0000Z-100606T2330Z/
PALM BEACH FL-
722 PM EDT SUN JUN 6 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR EAST CENTRAL PALM BEACH COUNTY...

AT 716 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED. QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR GLEN RIDGE...MOVING SOUTH AT 5 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
GLEN RIDGE BY 725 PM EDT...
LAKE CLARKE SHORES BY 730 PM EDT...
  AND SURROUNDING COMMUNITIES.

AT THE SAME TIME...A RAPIDLY DEVELOPING STRONG STORM WAS LOCATED 
OVER LION COUNTRY SAFARI WHICH WAS MOVING TO THE SOUTH AT 5 MPH. IF 
THIS STORM CONTINUES TO DEVELOP...THEN A WARNING WILL BE NEEDED FOR 
THIS STORM.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.

LAT...LON 2674 8015 2672 8006 2672 8003 2658 8003
      2658 8017
TIME...MOT...LOC 2321Z 004DEG 6KT 2668 8008

$$

BAXTER
982 
WWUS52 KMFL 062329
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
729 PM EDT SUN JUN 6 2010

FLC099-062337-
/O.EXP.KMFL.SV.W.0041.000000T0000Z-100606T2330Z/
PALM BEACH FL-
729 PM EDT SUN JUN 6 2010

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PALM BEACH COUNTY
WILL EXPIRE AT 730 PM EDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING OVER EAST CENTRAL PALM 
BEACH COUNTY HAS WEAKEN BELOW SEVERE LIMITS. HOWEVER...NEW 
THUNDERSTORMS WERE RAPIDLY DEVELOPING ALONG U.S 98 NEAR WELLINGTON. 
THESE STORMS WILL MOVE TO THE SOUTH AROUND 5 MPH AND AFFECT 
WELLINGTON AND GOLDEN LAKES AREA. FREQUENT LIGHTNING...GUSTY WINDS 
TO 40 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE 
WITH THESE STORMS. IF THE STORMS BECOME ANY STRONGER...THEN A 
WARNING WILL BE NEEDED FOR THIS AREA. STAY TUNED TO NOAA WEATHER 
RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES.

LAT...LON 2674 8015 2672 8006 2672 8003 2658 8003
      2658 8017
TIME...MOT...LOC 2327Z 004DEG 6KT 2667 8008

$$

BAXTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 1:44 PM EDT, 5 hours 21 minutes earlier.

Area forecast discussion, Jun 6, 1:44 PM EDT, 5 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
144 PM EDT SUN JUN 6 2010

.DISCUSSION...THE MID/UPPER LEVEL HIGH PRESSURE THAT HAS BEEN
PARKED OVER THE AREA WILL RETREAT WEST A BIT AND ALLOW A WEAK COLD
FRONTAL TROUGH CURRENTLY MOVING INTO THE TN. VALLEY TO MOVE INTO
SOUTH FLORIDA ON TUESDAY WHERE IT WILL DISSIPATE BY THURSDAY.
ANYHOW, THE MID LEVEL HIGH PRESSURE WILL BUILD BACK OVER THE AREA
WEDNESDAY. WITH THE FRONTAL TROUGH APPROACHING ON MONDAY, WESTERLY
FLOW WILL TAKE OVER WITH POSSIBLY A SEABREEZE PINNED NEAR THE COAST.
BUT WITH THE FRONT GETTING CLOSER, WE WILL SEE NUMEROUS ACTIVITY
ON MONDAY WHICH WILL BE A BIT HIGHER THAN TODAY'S 50% POPS. SOME
STORMS MAY BE STRONG TODAY AND MONDAY WITH GUSTY WINDS AND LOCALLY
HEAVY RAINFALL. HIGH TEMPERATURES WILL STILL BE IN THE LOWER TO
MID 90S THROUGH THE WEEK EVEN WITH THE FRONTAL TROUGH IN THE AREA,
BUT POSSIBLY A BIT OF RELIEF AT THE ATLANTIC COAST WITH SOME SITES
BELOW 90 TUESDAY THROUGH THURSDAY BUT THEN THE EASTERLIES RETURN.
NORMAL SCATTERED POPS CAN BE EXPECTED TUESDAY ON.

&&

.AVIATION...LOOKS LIKE LITTLE HAS CHANGED THIS CYCLE. THINK SHRA/TS
WILL DEVELOP INTERIOR AND MOV SE NEAR THE E CST TERMINALS THROUGH
AROUND 00Z. CONFIDENCE REMAINS LOW AS COVERAGE WILL BE SCT OR LESS
BUT A BRIEF MVFR OR EVEN IFR CIG/VSBY POSSIBLE. OTHERWISE VFR
THROUGH THE PERIOD. SEA BREEZES ALONG BOTH COASTS WILL MAINTAIN
ONSHORE WIND FLOW AT ALL TERMINALS BEFORE BECOMING LIGHT AND
VRB/03KT AFT 02Z.

&&

.MARINE...TRANQUIL CONDITIONS WITH RATHER LIGHT WINDS WILL
CONTINUE...EXCEPT IN AND NEAR THUNDERSTORMS.

&&

.FIRE WEATHER...NO CONCERNS HERE AS THE MINIMUM RH'S WILL BE ABOVE
CRITICAL VALUES.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  76  92  75  89 / 40 60 30 40
FORT LAUDERDALE  78  92  77  90 / 40 60 30 40
MIAMI            75  92  77  91 / 40 60 30 40
NAPLES           78  91  77  90 / 10 40 20 40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

LONG TERM...18/GR
SHORT TERM/AVIATION...30/KOB
Hazardous weather outlook, Jun 6, 4:00 AM EDT, 15 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
400 AM EDT SUN JUN 6 2010

FLZ063-066>075-168-172>174-062200-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-COASTAL
BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
400 AM EDT SUN JUN 6 2010

...STRONG THUNDERSTORMS POSSIBLE INTERIOR AND EAST TODAY...
...HEAT INDEX VALUES BETWEEN 105 TO 110 TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: SCATTERED AFTERNOON THUNDERSTORMS WILL OCCUR ACROSS
MOST OF SOUTH FLORIDA TODAY. CLOUD TO SURFACE LIGHTNING STRIKES WILL
BE THE PRIMARY HAZARD, ALTHOUGH GUSTY WINDS AND LOCALLY HEAVY RAIN
CAN BE EXPECTED ALONG WITH POSSIBLE SMALL HAIL.

LIGHTNING: A MODERATE RISK OF LIGHTNING WILL BE GENERALLY EXPECTED
OVER MOST OF SOUTH FLORIDA DUE TO THE SCATTERED THUNDERSTORMS. NO
RISK IS EXPECTED ALONG THE IMMEDIATE WEST COAST.

FLOOD: LOCALLY HEAVY RAINS MAY LEAD TO LOCALIZED FLOODING IN LOW
LYING AND FLOOD PRONE AREAS.

WIND: WINDS GUSTS NEAR 60 MPH MAY OCCUR IN THE ANY OF THE STRONGER
THUNDERSTORMS.

TEMPERATURE: HEAT INDEX VALUES, THE APPARENT TEMPERATURES, MAY RANGE
FROM 105 TO 109 DEGREES THIS AFTERNOON ACROSS MOST OF SOUTH FLORIDA
THIS AFTERNOON. THE HEAT INDEX MAY POSSIBLY BE UP 110 IN SOUTH
CENTRAL MIAMI DADE COUNTY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A DAILY CHANCE OF MAINLY AFTERNOON THUNDERSTORMS CAN BE EXPECTED
OVER ALL AREAS. HEAT INDEX VALUES WILL AGAIN RANGE BETWEEN 105-109
FOR MOST OF SOUTH FLORIDA MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED,
HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL
AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Jun 6, 4:02 PM EDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
402 PM EDT SUN JUN 6 2010

FLZ066-070-062045-
HENDRY FL-INLAND COLLIER COUNTY FL-
402 PM EDT SUN JUN 6 2010

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
COLLIER AND SOUTHERN HENDRY COUNTIES FOR FREQUENT TO EXCESSIVE
LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP TO NICKEL-SIZED
HAIL...

AT 400 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTH OF
HENDRY CORRECTIONAL I/A/P TO 6 MILES NORTH OF COPELAND...MOVING EAST
AT 10 MPH.

THESE STORMS WILL AFFECT...

ROCK ISLAND...
DEEP LAKE...
INTERSECTION ALLIGATOR ALLEY AND SR 839...
HENDRY CORRECTIONAL I/A/P...
BIG CYPRESS ACCESS AREAS OFF ALLIGATOR ALLEY...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2646 8095 2594 8099 2598 8143 2646 8135
TIME...MOT...LOC 2002Z 273DEG 8KT 2638 8123 2605 8134

BAXTER
Special weather statement, Jun 6, 4:36 PM EDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
436 PM EDT SUN JUN 6 2010

FLZ066-070-062130-
HENDRY FL-INLAND COLLIER COUNTY FL-
436 PM EDT SUN JUN 6 2010

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
COLLIER AND SOUTHERN HENDRY COUNTIES FOR FREQUENT TO EXCESSIVE
LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP TO NICKEL-SIZED
HAIL...

AT 435 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST
OF HENDRY CORRECTIONAL I/A/P TO 5 MILES NORTHEAST OF HENDRY
CORRECTIONAL I/A/P TO HENDRY CORRECTIONAL I/A/P...MOVING EAST AT 10
MPH.

THESE STORMS WILL AFFECT...

  RURAL SOUTHERN HENDRY COUNTY

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2658 8109 2645 8089 2629 8089 2627 8128
      2634 8127 2642 8136
TIME...MOT...LOC 2036Z 254DEG 8KT 2643 8128 2637 8117
          2631 8117

BAXTER
Special weather statement, Jun 6, 4:55 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
455 PM EDT SUN JUN 6 2010

FLZ070-073-075-062145-
MAINLAND MONROE FL-INLAND COLLIER COUNTY FL-INLAND MIAMI-DADE FL-
455 PM EDT SUN JUN 6 2010

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME
SOUTHEAST COLLIER COUNTY...EXTREME NORTHEAST MONROE COUNTY...AND
EXTREME WEST CENTRAL MIAMI-DADE COUNTY FOR FREQUENT TO EXCESSIVE
LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP TO NICKEL-SIZED
HAIL...

AT 452 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
A STRONG THUNDERSTORM 4 MILES NORTHWEST OF FORTYMILE BEND ALONG U.S
41.  THIS STORM WAS NEARLY STATIONARY.

THIS STORM WILL AFFECT...

DADE-COLLIER TRAINING AIRPORT...
FORTYMILE BEND...
U.S. 41...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2586 8079 2569 8080 2570 8097 2586 8097
TIME...MOT...LOC 2054Z 243DEG 2KT 2579 8087

BAX
Special weather statement, Jun 6, 6:16 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
616 PM EDT SUN JUN 6 2010

FLZ067-071-072-062300-
INLAND PALM BEACH COUNTY FL-INLAND BROWARD COUNTY FL-
METRO BROWARD COUNTY FL-
616 PM EDT SUN JUN 6 2010

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME
SOUTHEAST PALM BEACH COUNTY AND EXTREME NORTHEAST BROWARD COUNTY FOR
FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS FROM 45 T0 55 MPH...

AT 611 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
A STRONG THUNDERSTORM 5 MILES WEST OF PARKLAND...MOVING EAST AT 5
MPH.

THIS STORM WILL AFFECT...

  PARKLAND...
  RURAL SOUTHERN PALM BEACH COUNTY...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2641 8021 2630 8021 2628 8034 2638 8038
TIME...MOT...LOC 2215Z 256DEG 3KT 2634 8031

BAXTER
Special weather statement, Jun 6, 6:26 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
626 PM EDT SUN JUN 6 2010

FLZ072-172-062315-
METRO BROWARD COUNTY FL-COASTAL BROWARD COUNTY FL-
626 PM EDT SUN JUN 6 2010

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUE FOR EAST CENTRAL
BROWARD COUNTY FOR FREQUENT TO EXCESSIVE LIGHTNING....

AT 624 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM COCONUT CREEK TO
LAUDERHILL...MOVING EAST AT 10 MPH.

THESE STORMS WILL AFFECT...

LAUDERDALE LAKES...
NORTH POMPANO BEACH...
FORT LAUDERDALE...
POMPANO BEACH AIRPORT...
LIGHTHOUSE POINT...
FORT LAUDERDALE BEACH...

AND SURROUNDING COMMUNITIES.

THE MAIN IMPACT WILL BE FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING IS
THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN
SHELTERS OFFER NO PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL
THE STORM PASSES.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2622 8009 2618 8010 2606 8010 2605 8011
      2609 8025 2630 8021 2629 8008
TIME...MOT...LOC 2226Z 277DEG 8KT 2625 8018 2614 8020

BAXTER
Special weather statement, Jun 6, 6:29 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
629 PM EDT SUN JUN 6 2010

FLZ068-168-062315-
METRO PALM BEACH COUNTY FL-COASTAL PALM BEACH COUNTY FL-
629 PM EDT SUN JUN 6 2010

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EAST CENTRAL
PALM BEACH COUNTY FOR FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS FROM 45 T0 55 MPH...

AT 624 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
A STRONG THUNDERSTORM NEAR NORTH PALM BEACH...MOVING SOUTH AT 10 MPH.

THIS STORM WILL AFFECT...

RIVIERA BEACH...
MANGONIA PARK...
WEST PALM BEACH...

AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2675 8003 2663 8003 2662 8020 2686 8015
      2685 8007 2686 8007 2685 8004 2681 8002
      2677 8003 2678 8004 2677 8005 2677 8004
      2676 8003
TIME...MOT...LOC 2229Z 356DEG 8KT 2680 8008

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 8:35 PM EDTSpecial Weather StatementMFLMiami-Dade40 min
Jun 6, 3:37 PM EDTSpecial Weather StatementMFLMonroe38 min
Jun 6, 4:02 PM EDTSpecial Weather StatementMFLCollier43 min
Jun 6, 4:36 PM EDTSpecial Weather StatementMFLHendry54 min
Jun 6, 4:55 PM EDTSpecial Weather StatementMFLMonroe50 min
Jun 6, 6:16 PM EDTSpecial Weather StatementMFLBroward44 min
Jun 6, 6:26 PM EDTSpecial Weather StatementMFLBroward49 min
Jun 6, 6:29 PM EDTSpecial Weather StatementMFLPalm Beach46 min
Jun 6, 7:33 PM EDTSpecial Marine WarningMFL57 min
Jun 6, 7:37 PM EDTSpecial Weather StatementMFLPalm Beach38 min
Jun 6, 7:43 PM EDTSevere Thunderstorm WarningMFLPalm Beach20 min
Jun 6, 7:58 PM EDTAreal Flood AdvisoryMFLPalm Beach2 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.